Any experiences with this? I took gabapentin this morning, and a Hysingla ER 20 mg. This afternoon. I am feeling nauseous now... because I was in pain. I have a lot if nerve damage, was prescribed these two. But I don't know if I van take them both since I feel so sick.
Are these both new medications? Or have you been on Hysingla before the Gabapentin? Hysingla can cause nauseous feelings on it's own, Gabapentin can cause it too but it's not as common however it can make you feel like your drunk and other feelings. I would see how it goes for a few days and give it a chance to let your body adjust. If it still is an issue you will have to speak with the doctor that put you on the medication.
SirLordGrey gave you some very good advice. I’d like to add my 2 cents :
- the question asked about how new the two drugs are being given.
-Are they prescribed by the same doc?
- I really hate when 2 drugs or even an increase with a new med complicates the side effects.
Ex: I went to a new (so called pain specialist). A month down the road he increased one, started a new one and lowered the dose of a third one that I had been taking for a year.
This doctor is a bully and throws curved balls like how is this one doing, do you feel any increase in nausea,etc. you get the picture.
I much rather would go to 3 visits and dealt with one at A time.
I turned into a jello mess because I couldn’t answer because I was taking into account the 3 new changes.
Many side effects are less intense as time goes on. Follow the time frame the doc set up and follow it religiously.
I would get something in my stomach prior to the pill, then lie down for 1-2 hours with your head elevated on pillows. Fluids may increase the nausea so I’d just do sips. Try flattened ginger ale, gatorAde but definitely no carbonation.
If no change in a week to 10 days or reflux or vomiting starts, I’d call the doc ASAP. Tell him what you have tried and how it’s affecting your life.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2013 • 2 answers
Posted 25 Apr 2014 • 3 answers
Posted 21 Nov 2014 • 3 answers
Posted 21 Jun 2015 • 3 answers
Posted 4 Sep 2015 • 6 answers